ILEARN Assessment Literacy Workshop Opportunities

The Office of Student Assessment is excited to offer several opportunities for administrators, CTCs, and educators to learn about Indiana's new ILEARN assessments! The different online sessions available are listed below. Please use the links provided to register.

Workshop Name	Length	Suggested Audience	Description	Times Offered	Registration Link
What's New for	60 min	CTCs and	The Department will share key elements of the	May 15, 4:00-5:00 pm	https://form.jotform.com/
ILEARN?		Admin	ILEARN release including blueprints,		81066155039960
			specifications, Released Item Repository,	May 16, 7:00-8:00 am	
			technology guidance and accessibility. An		
			interactive Question and Answer time is		
			included.		
What is a Standards-	90 min	Any	The new Mathematics and English/Language	May 24, 4:00-5:30 pm	
Based, Computer-			Arts ILEARN assessments will be both		
Adaptive Test?			standards-based and computer adaptive. Learn	June 12, 11:00 am-	
			how the computer-adaptive algorithm and test	12:30 pm	
			blueprints work together to provide an		
			individualized, standards-based test experience	June 18, 1:00-2:30 pm	
			for each student. An interactive Question and		
			Answer time is included.		
Why is it Important	60 min	Any	Assessment often brings mixed feeling to the	May 22, 4:00-5:00 pm	
to Assess?			surface for educators. Does assessment have a		
			purpose? Is it helping students or wasting time?	June 8, 11:00 am –	
			The Department shares foundational ideas	12:00 pm	
			about what assessment is and how it can be		
			designed to support educators and students for	June 14, 1:00-2:00 pm	
			greater academic growth. An interactive		
			Question and Answer time is included.		
Indiana's New	90 min	Any	ILEARN is a brand new assessment that started	May 23, 4:00-5:30 pm	
ILEARN Assessments			over two years ago with feedback from Indiana		
			Educators. The Department will provide a brief	June 4, 11:00 am –	
			overview of ILEARN, principles that guide the	12:30 pm	
			development of ILEARN, a sneak peek of the		
			new assessment, and an overview of its key	June 11, 1:00-2:30 pm	
			features including accessibility. An interactive		
			Question and Answer time is included.		

Workshop Name	Length	Suggested Audience	Description	Times Offered	Registration Link
Mathematics 3-5:	30 min	Coaches	IDOE Content Specialists will describe the	May 22, 7:00-7:30 am	https://form.jotform.com/
ILEARN Blueprints,		and	creation of test blueprints and item		<u>81066477339970</u>
Specifications, and		Educators	specifications, provide insight on changes from	May 23, 4:00-4:30 pm	
Performance Tasks			previous testing, and highlight key ideas.		
			Content Specialists will also share examples of	June 12, 11:00-11:30 am	
			the new Performance Tasks (open-ended		
			items) and provide updates on new calculator		
			guidance. An interactive Question and Answer		
			time is included.		
Mathematics 6-8:	30 min	Coaches	IDOE Content Specialists will describe the	May 22, 4:00-4:30 pm	
ILEARN Blueprints,		and	creation of test blueprints and item		
Specifications, and		Educators	specifications, provide insight on changes from	May 23, 7:00-7:30 am	
Performance Tasks			previous testing, and highlight key ideas.		
			Content Specialists will also share examples of	June 12, 1:00-1:30 pm	
			the new Performance Tasks (open-ended		
			items) and provide updates on new calculator		
			guidance. An interactive Question and Answer		
Fundish /I amazona	20	Carabaa	time is included.	May 47, 2,20, 4,00 and	
English/Language	30 min	Coaches	IDOE Content Specialists will describe the	May 17, 3:30-4:00 pm	
Arts 3-5: ILEARN		and Educators	creation of test blueprints and item	May 21, 4:00, 4:20 pm	
Blueprints, Specifications, and		Educators	specifications, provide insight on changes from	May 21, 4:00-4:30 pm	
Performance Tasks			previous testing, and highlight key ideas. Content Specialists will also share examples of	June 20, 11:00-11:30 am	
Periorillance rasks			the new Performance Tasks (open-ended	Julie 20, 11.00-11.50 alli	
			items), rich text editing tools, and new "kindle"		
			mode for passage interaction. An interactive		
			Question and Answer time is included.		
English/Language	30 min	Coaches	IDOE Content Specialists will describe the	May 21, 7:00-7:30 am	
Arts 6-8: ILEARN	30 111111	and	creation of test blueprints and item	171dy 21, 7.00 7.30 dill	
Blueprints,		Educators	specifications, provide insight on changes from	May 24, 4:00-4:30 pm	
Specifications, and		Ladoutors	previous testing, and highlight key ideas.		
Performance Tasks			Content Specialists will also share examples of	June 7, 2:00-2:30 pm	
			the new Performance Tasks (open-ended		
			items), rich text editing tools, and new "kindle"		
			mode for passage interaction. An interactive		
			Question and Answer time is included.		

Workshop Name	Length	Suggested Audience	Description	Times Offered	Registration Link
Science 4 and 6: ILEARN Blueprints,	30 min	Coaches and	IDOE Content Specialists will describe the creation of test blueprints and item	May 17, 4:00-4:30 pm	https://form.jotform.com/ 81066477339970
Specifications, and Performance Tasks		Educators	specifications, provide insight on changes from previous testing, and highlight key ideas.	May 18, 7:00-7:30 am	
			Content Specialists will also share examples of the new Performance Tasks (open-ended items). An interactive Question and Answer time is included.	June 12, 2:00-2:30 pm	
Biology End-of- Course: ILEARN	30 min	Coaches and	IDOE Content Specialists will describe the creation of test blueprints and item	May 21, 7:00-7:30 am	
Blueprints, Specifications, and		Educators	specifications, provide insight on changes from previous testing, and highlight key ideas.	May 22, 4:00-4:30 pm	
Performance Tasks			Content Specialists will also share examples of the new Performance Tasks (open-ended items). An interactive Question and Answer time is included.	June 13, 11:00-11:30 am	
Social Studies 5: ILEARN Blueprints	30 min	Coaches and	IDOE Content Specialists will describe the creation of test blueprints and item	May 17, 7:00-7:30 am	
and Specifications		Educators	specifications, provide insight on changes from previous testing, and highlight key ideas. An	May 18, 4:00-4:30 pm	
			interactive Question and Answer time is included.	June 13, 10:00-10:30 am	